'Green Apples' drug warning

Police in North Wales are warning people about the danger of what they believe to be a form of ecstasy, called "Green Apples", after the death of a 19-year-old man who may have taken the drug.

Police 'believe dead teen was sold tablets locally'

North Wales Police believe a 19-year-old man who died on Saturday had taken "a quantity of tablets", which they believe he had been sold "by an individual within the local area."

The death of Thomas Jones from Llangefni is currently being treated as "unexplained."

Police are investigating whether his death is linked to what they believe is a form of ecstasy called "Green Apples."

DCI Andrew Williams he is "absolutely desperate to ensure that nobody else loses their life as a result of taking these tablets."

Anyone with information about people who use or supply "Green Apples" or any other controlled drug is asked to contact North Wales Police on 101, or Crimestoppers on 0800 555 111.

Advertisement

Drug expert: big battle against new and unknown drugs

A drug charity has told ITV Cymru Wales that one of their biggest battles is fighting against new and unknown drugs.

The message comes after the death of 19-year-old Thomas Jones from Llangefni after he was thought to have taken a drug with the street name "Green Apples" - believed to be a form of ecstasy.

Endaf Evans from charity CAIS says that experts are fighting often against new and unknown substances.

Inquest opened after suspected ecstasy use death

An inquest into the death of a 19-year-old from Anglesey who may have taken a form of ecstasy called "Green Apples" has been opened and adjourned.

Thomas Jones, from Llangefni, died on Saturday, after he was taken to Gwynedd Hospital in Bangor, after suspected drug use.

North Wales Police says his death is being treated as "unexplained" and a full inquiry is taking place.

Officers have warned people about the dangers of "Green Apples", after a 19-year-old from Bangor was in intensive care, also believed to have taken the particular form of ecstasy.

Warning over 'Green Apples' ecstasy drug

North Wales Police and Betsi Cadwaladr University Health Board are warning people about the danger of a form of ecstasy called "Green Apples", after the death and serious illness of two local men.

A 19-year-old man from Llangefni died on Saturday after suspected drug use.

Two weeks ago, a 19-year-old man from Bangor was admitted to intensive care after he had taken controlled drugs, but he survived.

From our initial enquiries there appears to be a link in that we understand both young men took the drug ‘Green Apples’ which information suggests is a form of MDMA (Ecstasy), albeit work is ongoing to confirm this.

At this time I would strongly urge those who supply or use ‘Green Apples’ in particular to think hard about what they are doing and to stop immediately.

– DCI Andrew Williams, North Wales Police